# SDR ASAA2017071421394

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 795 hours, 285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHTS ON THE RIGHT ROWS 25 AND 29 COME ON INTERMITTENT.  ACFT GROUNDED.  VERIFIED PROBLEM. REPLACED POWER SUPPLY AND BATTERY PACK M1671. SYSTEM OPS NORMAL IAW AMM 33-51-06, AND WDM 31-51-13.
